# SDR 96FDEA01476

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, AFTER GEAR UP RIGHT MAIN GEAR RED LIGHT ILLUMINATED ON BOTH FRONT AND S/O PANEL RECYCLED GEAR AND LIGHT WENT OUT ON APPROACH TO ATL BEFORE GEAR DOWN RIGHT MAIN GEAR LIGHT AGAIN ILLUMNA, ON FRONT PANEL ONLY S/O PANEL NO LIGHT   FACT 11SEP96 22:30 ATL U  REPLACED PROXIMITY SWITCH CONTROL UNIT MM 32-61-01.
